# SDR HEEA084717

- Difficulty date: February 17, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 9,600 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake Assy
- Part number: 94501031
- Part serial: FEB89100
- Condition: Worn
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BRAKE WORN, SLOW STOPPING UPON APPLICATION OF BRAKE. FOUND LININGS WORN.  REPLACED LININGS.  TESTED GOOD.
